# SDR CALA2020021600429

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0288   FWD FLOOR STRUCTURE WET AREA FLOOR  BEAM UPPER CHORD HAS EVIDENCE OF LIGHT SURFACE CORROSION BS 344 BETWEEN LBL 17 AND  17 APROX MKD 126-35 AS PER T/C 58-53-00-1-2700 REF AAR N/R 99870636 REMOVED AND REPLACED EXISTING TRAPED FILLERS AND STRAP REPAIR AT MAIN CABIN STA 344 UPPER CHORD FROM LBL 17 AND RBL 17 REF. B737-800 SRM 53-10-51 FIG 205 REPAIR 8 ADD EMP:V898225 RII INSPECTION ACCOMPLISHED BY AAR INSP 20
